MAUDE Adverse Event Report: BOSTON SCIENTIFIC - FREMONT (CE) MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC - FREMONT (CE) MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004218500
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported rf energy continued when the footswitch was released.The maestro footswitch was ¿sticking¿ when coming off ablation; power continued to flow after pressure was lifted off the footswitch.The footswitch was unplugged and the procedure was continued using the button on the generator.The issue did not occur when the footswitch was not in use.There were no patient complications.

Brand Name
MAESTRO FOOT SWITCH
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC - FREMONT (CE)
47215 lakeview blvd
north dock
fremont CA 94538
MDR Report Key7083086
Report Number2134265-2017-11972
Device Sequence Number1895808
Product Code OAD
UDI-Device Identifier08714729862437
UDI-Public08714729862437
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004218500
Device Catalogue Number21850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2017
Initial Report FDA Received Date12/05/2017
Patient Sequence Number1
Patient Age44 YR